Follow CBSMIAMI.COM: Facebook | Twitter

TALLAHASSEE (CBSMiami) – As many students greet another summer, Florida’s attorney general wants to warn parents about flakka—a synthetic drug which is growing in popularity.

READ MORE: Homegoing Celebration, Funeral Tuesday For Congresswoman Carrie Meek

Attorney General Pam Bondi wants to warn parents about the dangers of flakka.

Flakka can be purchased online and has been linked to several dangerous incidents in South Florida.

A few recent incidents, reportedly related to flakka, left one man impaled on a fence, a baby allegedly abandoned, and a three-day flakka bender turned into a deadly shooting. Another recent incident where a teen, reportedly high on flakka, stripped off her clothes and jumped through a closed window.

“Flakka causes delusions, hallucinations and can increase body temperature to a dangerous level. Parents should talk to their children about this deadly synthetic drug and be aware of what their children are searching for and buying online,” said Attorney General Bondi.

READ MORE: Two Students Arrested For Posting Social Media Threats Aimed At Local Schools

Flakka is known in other states as gravel, is not a new drug, according to Bondi’s office.

Bondi offers these tips to parents:

What Flakka looks like: Flakka is sometimes referred to as gravel because it often looks like small white rocks. It can also be purchased in powder form, and is usually sold in small clear packages.

How Flakka is used: Flakka is a bath salt and can be snorted, swallowed, injected, smoked or vaped using an electronic cigarette.

Symptoms of Flakka use: Flakka causes delusions, hallucinations and increases the users’ body temperature to a dangerous level. Like all bath salts, Flakka, can cause chest pains, irregular heartbeats, increased blood pressure, agitation, muscle breakdown and seizures. Flakka use can also cause suicidal thoughts and violence.

MORE NEWS: Dolphins Hit Their Bye Week, Some Aren't Eager To Stop

Who to call if you suspect your child is using Flakka: Call your local law enforcement agency and crisis intervention center. If your child is having a medical emergency, call 911 immediately.